# SDR CA960807001

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A65AR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SD3730916
- Condition: Cracked Coupling
- Location: Nlg Area
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND FLIGHT CREW NOTED HYDRAULIC FLUID LEAKING FROM NOSE LANDING GEAR AREA. MAINTENANCE FOUND 2 HYDRAULIC LINES WITH CRACKED COUPLING NUTS.
